sexologist-icon

Chums related

Hi doctor,
I had unprotected sex with my partner on 5th of this month which was her 1st day after her chums got over & she immediately popped a pill n after 3 days we again had protected sex  but since past 3 days she is feeling pain & bleeding like she has got her chums again. Her last date was on 28 sep. Kindly help
views-icons 22 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Chums related

doctor profile image
Dr. Kuldeep Wagh Pune | Gynecologist
Answered
Bleeding can be because of ipill or even because of sex itself. Also her next period would get delayed. Get a pregnancy test done. If positive consult
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Thank you for your question.
Taking the ipill can be associated with unscheduled bleeding as well as pain.
It is important to see your gynaecologist for advice about regular reliable contraception than taking the ipill. There will be a much lower failure rate, less anxiety, less chance of irregular bleeding or tummy pain. Regular oral contraception is very safe, reversible and highly effective. It has minimal side effects and no long term effects on fertility. Please do consider this in addition to using condoms to prevent infections.
best wishes
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO